# SDR QXEA9700564

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2697V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC663
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 212033
- Condition: Ineffective
- Location: Landing Gear
- Part time: 115 hours
- Component: Swrngn
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- LEFT HAND BRAKES SOMEWHAT INEFFECTIVE UPON APPLICATION.  REPLACED NR 1 AND NR 2 BRAKE ASSEMBLIES.  TAXI CHECK SHOWS NO DEFECTS.
